# SDR CA970728013

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Oil Tank
- Part number: 206061505115
- Condition: Cracked
- Location: Top
- Part time: 696 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND ON DECK UNDER ENGINE OIL RESERVIOR.  FOUND OIL TANK CRACKED ON TOP.   ALSO FOUND BROKEN OIL TANK SUPPORTS AND OIL COOLER BLOWER SUPPORT BRACKETS.  BROKEN ANGLE BRACKETS AT STA 192.0, WL 73.25.  CAUSE OF CRACKS APPEARS TO BE EXCESSIVE VIBRATION OF T/R DRIVE OIL COOLER BLOWER  SHAFT/FLYWHEEL ADAPTER.
